My girlfriend and I had sex about two months ago. The condom broke and she took Plan B within 10 hours. She got her period 4 days late but it was regular flow and such. Now she is due for her next period but it is late by 2 days. Is it possible that this is a side effect of the Plan B? We have had sex since the incident and I have always worn a condom AND pulled out. There has been no contraceptive failure and I always examine the condom after sex. She says that she doesn't even feel her period coming. She usually gets cramps 2-3 days before her period is expected as well as food cravings. She hasn't had any of this and she doesn't feel her period coming on. She usually keeps track of ovulation but she didn't notice it this past month. Can anyone shed some light on this?
I had my period a week before I had unprotected sex, well I took the plan b pill within 48 hours and got my period a week later...well it has been about 38 since I last had my period...and there seem to be no signs of it coming and I haven't had sex since the last incident, so I have no clue what's going on...I just think this pill is wack!